MathSciNet Relay Station
MathSciNet bibliographic data
MR815402 05C10
James, Lynne D.; Jones, Gareth A. Regular orientable imbeddings of complete graphs. J. Combin. Theory Ser. B 39 (1985), no. 3, 353–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement